Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is it normal to have increased white discharge while having medicine for vaginal infection due to antibiotic taken while extracting wisdom tooth ?

I recently got my wisdom tooth extraction & my doctor put me on antibiotics for 5 days i was taking augmentin . This antibiotic resulted to yeast infection in my vagina . Damm its so irritating . I fell sooo much itching. I went to gyne & she has suggested me to use clingen suppository & candid cream . Last night I inserted tablet in my vagina . But , Since morning I have observed that white discharge on the inner side of my vaginal lips has increased . Is it normal ?? Also , I have reduced sugar intake . started taking curd & garlic..
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


Yes, it is normal to have the white discharge on the walls of the vagina, it increases since you have inserted the suppository inside the vagina.

Please continue the treatment and continue to consume curd and garlic.

You should be fine soon.

Take care.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor